Expansion formulae for two-center charge densities of integer and noninteger n generalized exponential type orbitals applied to evaluation of multicenter multielectron integrals


Guseinov I. I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.47, no.1, pp.384-390, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1007/s10910-009-9578-5
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.384-390

Abstract

The series expansion formulae in terms of complete orthonormal sets of I (alpha) -exponential type orbitals introduced by the author are derived for the two-center charge densities of integer and noninteger n generalized exponential functions. The expansion coefficients arising in these relations are the multicenter overlap integrals of three I (alpha) -functions. The charge density expansion formulae obtained are utilized for the evaluation of multicenter multielectron integrals appearing in the Hartree-Fock-Roothaan and explicitly correlated theories when the generalized exponential type orbitals are employed as basis functions.